MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 21AGN-751
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 21mm regent heart valve was chosen for implant.After the physician placed the sutures on the valve, the leaflet dislodged from the valve without any force.The valve was removed and replaced with another 21mm regent heart valve to complete the procedure.The patient is reported to be stable.Although no patient consequences were reported, the procedure time was extended by 30 minutes.
 
Event or Problem Description
On (b)(6) 2018, a 21mm regent heart valve was chosen for implant.After the physician placed the sutures on the valve, the leaflet dislodged from the valve without any force when the valve was being positioned in the annulus.The holder handle/rotator was used while the sutures were being attached to the valve and during positioning.The valve was removed and replaced with another 21mm regent heart valve to complete the procedure.The patient is reported to be stable.Although no patient consequences were reported, the procedure time was extended by 30 minutes.
 
Additional Manufacturer Narrative
The reported event of a dislodged leaflet was confirmed.One leaflet had dislodged from the returned valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the dislodgement remains unknown.

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key7662762
Report Number2648612-2018-00052
Device Sequence Number2501534
Product Code LWQ
UDI-Device Identifier05414734005982
UDI-Public05414734005982
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2022
Device Model Number21AGN-751
Device Catalogue Number21AGN-751
Device Lot Number6240942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date07/04/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR